# SDR USAASB00122

- Difficulty date: April 23, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 106184152
- Condition: Failed
- Location: Stall Warning
- Part time: 46,178 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2647 - DURING TAKEOFF FROM TPA, THE CAPTS CONTROL WHEEL BEGAN TO VIBRATE.  THE F/O WAS FLYING THE AIRCRAFT AT THE TIME AND HIS SIDE WAS OK WITH NO PROBLEM CONTROLLING THE AIRCRAFT.  CREW PLACED THE GEAR AND FLAPS DOWN AND CHECKED THE C/B.  CAPTS CONTROL COLUMN CONTINUED TO VIBRATE SO THE DECISION WAS MADE TO RETURN TO FIELD AT TPA.  FLT LANDED W/O INCIDENT.  NO EMERGENCY WAS DECLARED.  MX T/S SYSTEM TO THE LEFT STALL WARNING SENSOR AND THE LEFT FLAP POSITION TRANSMITTER.  REMOVED AND REPLACED THE LEFT STALL WARNIG SENSOR (P/N 2566A30) AND FLAP POSITION TRANSMITTER.  ACCOMP STALL WARNING SYSTEM CHECK PER JOB CARD.  OPERATIONAL CHECK GOOD.  (M)
